Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 41, NWS Fort Worth, TX

May 2, 2006Montague County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 2, 2006, 10:43 PM CDT for Montague County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2006, 10:43 PM CDT (03:43 UTC)
Expired
May 3, 2006, 2:45 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 128 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1925 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 030345
FFWFWD
TXC337-030745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 245 AM CDT

* AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR LAKE 
  NOCONA TO MONTAGUE TO BOWIE MOVING EAST AT 25 MPH. RAINFALL 
  AMOUNTS OF 2 TO 3 INCHES ARE LIKELY WITH SOME HIGHER AMOUNTS.  
  RAPID RISES ON STREAMS AND CREEKS ARE LIKELY.

* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
  FORESTBURG BY 1110 PM

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3370 9794 3350 9795 3350 9749 3389 9752

$$
3 follow-up statements
000 
WGUS74 KFWD 030414
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 PM CDT TUE MAY 2 2006

TXC337-030745-
MONTAGUE TX-
1112 PM CDT TUE MAY 2 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 245 AM CDT FOR MONTAGUE
COUNTY...

AT 1110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THE 
STORMS EXTENDED FROM NEAR SAINT JO...TO FORESTBURG...TO WEST OF 
BOWIE. MOVEMENT WAS EAST AT 15 MPH.

THIS IS A DANGEROUS FLOOD SITUATION. AT 1109 PM...SPOTTERS REPORTED 
FLASH FLOODING IN BOWIE. VEHICLES WERE STALLED IN HIGH WATER...AND A 
HIGH WATER RESCUE WAS TAKING PLACE. TRAVEL IN THE BOWIE AREA IS 
DISCOURAGED.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TURN AROUND...DONT DROWN.

LAT...LON 3370 9794 3350 9795 3350 9749 3389 9752

$$
000 
WGUS74 KFWD 030442
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CDT TUE MAY 2 2006

TXC337-030745-
MONTAGUE TX-
1140 PM CDT TUE MAY 2 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 245 AM CDT FOR MONTAGUE
COUNTY...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THE 
STORMS ESTENDED FROM JUST SOUTH OF SAINT JO...TO FORESTBURG...TO 
BOWIE...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
FORESTBURG AND ST. JO.

THIS IS A DANGEROUS AND POTENTIALLY LIFE-THREATENING FLOOD 
SITUATION. OVER THREE INCHES OF RAIN HAS FALLEN OVER MUCH OF 
SOUTHERN MONTAGUE COUNTY SINCE 1045 PM. AT LEAST ONE HOME HAS 
FLOODED IN BOWIE...AND AT LEAST ONE HIGH WATER RESCUE WAS REQUIRED. 
TRAVEL ACROSS BOWIE...AND SOUTHERN MONTAGUE COUNTY...IS DISCOURAGED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3370 9794 3344 9794 3345 9749 3389 9752

$$
000 
WGUS74 KFWD 030745
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT WED MAY 3 2006

TXC337-030745-
MONTAGUE TX-
1140 PM CDT TUE MAY 2 2006

...THE FLASH FLOOD WARNING FOR MONTAGUE COUNTY HAS BEEN CANCELLED... 

HEAVY RAINFALL HAS MOVED OUT OF THE AREA...AND RESIDUAL FLOODING HAS 
ENDED THROUGHOUT THE COUNTY.

LAT...LON 3370 9794 3344 9794 3345 9749 3389 9752

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 9:58 PM CDT, 45 minutes earlier.

Area forecast discussion, May 2, 9:58 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT TUE MAY 2 2006

.958 PM PUBLIC DISCUSSION...
TWO SQUALL LINES WILL CONTINUE TO MOVE EAST ACROSS NORTH TEXAS. WE
HAVE UPDATED THE ZONE FORECAST AND UPPED POPS IN MOST AREAS TO 60
PERCENT. DAMAGING WINDS AND HAIL OF PENNY TO QUARTER SIZE APPEAR TO
BE THE MAIN THREATS.  #26

.AVIATION...
PER REASONS DISCUSSED BELOW...HAVE INCLUDED THUNDER AT METROPLEX
SITES FROM 4-9Z AND WACO FROM 6-11Z.  MVFR STRATUS POSSIBLE IN WACO
BEFORE STORMS MOVE IN...BUT HAVE LEFT IT OUT OF METROPLEX DUE TO
POSSIBLE STORM OUTFLOW.  WILL CONTINUE TO SHOW VFR WED MORNING
THROUGH 0Z...WITH AFTERNOON AIRMASS STABILIZED BY TONIGHT/S ROUND.
OBVIOUSLY WILL CONTINUE TO CLOSELY MONITOR THE CONVECTIVE TRENDS TO
THE NW...AND AMENDMENTS MAY BE FORTHCOMING.  TR.92

&&

.620 PM DISCUSSION...
WE AGREE WITH THE PREVIOUS ASSESSMENT THAT TONIGHTS FORECAST IS ONE
OF CONSIDERABLE DIFFICULTY.

OUR CURRENT THINKING IS THIS...
THE NORTH-SOUTH AREA OF NUMEROUS SEVERE THUNDERSTORMS...FROM THE
EASTERN OKLAHOMA PANHANDLE...SOUTHWARD TO NORTH OF SAN ANGELO...WILL
CONTINUE TO MOVE SLOWLY EAST OVER THE NEXT FEW HOURS. THEN...AFTER
THE SUN SETS...A LOW LEVEL JET STREAM (LLJ) WILL FORM NEAR AN AXIS
FROM NEAR COMANCHE...NORTHWARD TO CHILDRESS AND THE OKLAHOMA/TEXAS
PANHANDLE BORDER.

BY MID- TO LATE EVENING...THE SEVERE STORMS NOW IN THE PANHANDLE
PROBABLY WILL COALESCE INTO A MESOSCALE CLUSTER OF STRONG TO SEVERE
STORMS...CALLED A MESOSCALE CONVECTIVE COMPLEX (MCS)...IN RESPONSE
TO A FAVORABLE SUPPLY OF MOISTURE AND CONVERGENCE PROVIDED BY THE
NORTHWARD DIRECTED NOCTURNAL LLJ. THE MCS WILL THEN TURN MORE
SOUTHERLY (AS STORMS FORM SOUTHWARD BECAUSE OF THE STRONG INFLOW OF
ELEVATED WARM...MOIST AIR ASSOCIATED WITH THE LLJ)...TRACKING INTO
THE FACE OF THE LLJ...AND DROPPING ALMOST DUE SOUTH ACROSS WESTERN
PORTIONS OF NORTH TEXAS AND ADJACENT PORTIONS OF WEST TEXAS...(THE
LOW LEVEL CONVERGENCE IS DUE TO THE LLJ...WHICH WILL BE AUGMENTED
IN THE GENERATION OF NEW STORMS FURTHER SOUTH WITH TIME...BY THE
FACT THAT THE LEFT OVER BOUNDARY FROM LAST NIGHTS STORMS IS IN THE
SAME AREA.)

60% CONFIDENCE IS FAIRLY HIGH...BUT LEAVES ROOM FOR OTHER POSSIBLE
CONVECTIVE EVOLUTIONS.)

AT THIS TIME...WE WILL UPDATE THE HAZARDOUS WEATHER OUTLOOK AND THE
ZONE FORECAST...TO INCREASE THE THREAT OF THUNDERSTORMS...MAINLY IN
THE WESTERN COUNTIES OF NORTH TEXAS. WE WILL LOWER POPS IN THE NORTH
AND EAST A BIT...WHILE INCREASING THEM IN THE WEST.   #26

&&

400 PM .DISCUSSION...
VERY DIFFICULT FORECAST THIS AFTERNOON...AS SEVERAL THINGS ARE
CURRENTLY AFFECTING THE ATMOSPHERE. MORNING MCS HAS LEFT OUTFLOW
BOUNDARIES ACROSS OUR SRN SECTIONS AND ACROSS SRN AND CENTRAL OK
THIS AFTERNOON. DESPITE ABUNDANT CAPE ACROSS OUR SOUTH...STORMS
HAVE HAD A DIFFICULT TIME DEVELOPING. THIS IS LIKELY DUE TO LARGE
SCALE UPPER LEVEL SUBSIDENCE AS INDICATED BY H7-H3 DIV-Q LAYER.
MORNING CONVECTION HAS ALSO STABILIZED THE N TEXAS AREA
SOMEWHAT...AS INDICATED BY 18Z KFWS SOUNDING. CAN NOT RULE OUT
STORMS GETTING GOING JUST ABOUT ANYWHERE IN OUR CWA LATE THIS
AFTERNOON AND EVENING...BUT MODELS AND PAST EXPERIENCE SUGGEST WE
WILL HAVE TO WAIT UNTIL LATER THIS EVENING/OVERNIGHT FOR THE
SUBSIDENCE TO WEAKEN AND THE NEXT WEAK H5 VORT MAX TO ARRIVE.
STORMS SHOULD GET GOING ACROSS WRN OK AND THE ERN TX
PANHANDLE...BEFORE MOVING E-NE INTO N TEXAS LATER TONIGHT.
FORECAST CAPE AND INSTABILITY SHOULD BE ENOUGH TO GET SOME LARGE
HAIL AND DAMAGING WINDS. WL GO ALONG WITH SPC OUTLOOK AREA.

STORMS MAY LINGER INTO THE MORNING HOURS...AS A DECAYING MCS.
OTHERWISE...SUBSIDENCE FROM EXITING PVA AND INCREASED H5 RIDGING
SHOULD TURN OFF THE RAIN FOR MUCH OF WED. NEXT FRONT AND UPPER
LEVEL SYSTEM APPROACH LATE WEDNESDAY NIGHT INTO THUR...WITH FROPA
EXPECTED ON FRIDAY. STILL LOOKS LIKE A DECENT SHOT AT ADDITIONAL
STORMS...WITH SEVERE WX NOT OUT OF THE QUESTION. WEEKEND LOOKS
GOOD...WITH NEXT CHANCE OF RAIN MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  88  66  86 /  30  20  30  30
WACO, TX              67  89  66  87 /  20  10   0  10
PARIS, TX             66  86  65  84 /  40  20  40  40
DENTON, TX            67  87  66  85 /  40  20  40  30
MCKINNEY, TX          66  85  65  84 /  40  20  40  30
DALLAS, TX            67  87  65  86 /  30  20  30  30
TERRELL, TX           66  86  65  85 /  30  20  20  20
CORSICANA, TX         67  87  65  87 /  20  10  10  20
TEMPLE, TX            67  88  66  87 /  20  10   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/80
Hazardous weather outlook, May 2, 8:50 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT TUE MAY 2 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
710 PM CDT TUE MAY 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF
NORTH TEXAS. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN
WILL BE THE MAIN WEATHER THREATS.

SEVERAL LINES OF THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST ACROSS
NORTH TEXAS TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL AND 60 TO 70 MPH WINDS.

.DAYS TWO THROUGH SEVEN...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF NORTH
TEXAS WEDNESDAY THROUGH THURSDAY AND ACROSS THE ENTIRE REGION
THURSDAY NIGHT THROUGH SATURDAY MORNING. SEVERE THUNDERSTORMS ARE
POSSIBLE ACROSS THE NORTHERN HALF OF THE REGION WEDNESDAY AND
THURSDAY AND REGION-WIDE FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION LIKELY WILL BE REQUESTED LATE THIS EVENING AND
OVERNIGHT...MAINLY NEAR AND WEST OF INTERSTATE 35.

26

In the hours before

Special weather statement, May 2, 9:12 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CDT TUE MAY 2 2006

TXZ116>118-129>132-141-030245-

COMANCHE-EASTLAND-ERATH-HOOD-PALO PINTO-PARKER-SOMERVELL-TARRANT-
912 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER UPDATE...

AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
MINERAL WELLS TO 13 MILES NORTHWEST OF COMANCHE...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...AZLE...
BLUFF DALE...BRIAR...CHALK MOUNTAIN...CLAIRETTE...COOL...DE LEON...
DUBLIN...EAGLE MOUNTAIN...GLEN ROSE...GORDON...GORMAN...GRANBURY...
HUCKABAY...HUDSON OAKS...LAKESIDE...LINGLEVILLE...LIPAN...MINERAL
WELLS...MORGAN MILL...OAK TRAIL SHORES...PECAN ACRES...PELICAN BAY...
PURVES...RENO...SALESVILLE...SPRINGTOWN...STEPHENVILLE...
WEATHERFORD...WHITE SETTLEMENT...WILLOW PARK...DINOSAUR VALLEY STATE
PARK AND MINERAL WELLS STATE PARK.

PEA-SIZED HAIL...WIND GUSTS TO 50 MPH...AND HEAVY RAIN CAN BE
EXPECTED FROM THESE STORMS.

IF THESE STORMS INTENSIFY...ONE OR MORE SEVERE THUNDERSTORM WARNINGS
MAY BE NEEDED.

13
Special weather statement, May 2, 9:23 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CDT TUE MAY 2 2006

TXZ100-101-030300-

JACK-YOUNG-
923 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER UPDATE...

AT 923 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE
THUNDERSTORM 11 MILES NORTH OF OLNEY...MOVING SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM...JEAN...JERMYN...
LOVING AND OLNEY.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR YOUNG AND POSSIBLY JACK COUNTIES PRIOR TO
10 PM.
Special weather statement, May 2, 9:37 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
937 PM CDT TUE MAY 2 2006

TXZ091-030300-

MONTAGUE-
937 PM CDT TUE MAY 2 2006

...SIGNIFICANT WEATHER UPDATE...

AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HENRIETTA...MOVING EAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE MONTAGUE...NOCONA...
RINGGOLD...ST. JO AND STONEBURG.

SMALL HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS TO 50 MPH
CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
Local storm report, May 2, 10:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT TUE MAY 02 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND GST     7 N COMANCHE            32.00N  98.60W
05/02/2006  E60 MPH          COMANCHE           TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 9:22 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto53 min
May 2, 9:32 PM CDTSevere Thunderstorm WarningFWDYoung58 min
May 2, 9:33 PM CDTSevere Thunderstorm WarningFWDEastland57 min
May 2, 9:53 PM CDTSevere Thunderstorm WarningFWDJack67 min
May 2, 10:07 PM CDTSevere Thunderstorm WarningFWDMontague53 min
May 2, 10:07 PM CDTSevere Thunderstorm WarningFWDComanche53 min
May 2, 10:40 PM CDTSevere Thunderstorm WarningFWDErath65 min
May 2, 10:56 PM CDTSevere Thunderstorm WarningFWDJack55 min
May 2, 10:57 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills63 min
May 2, 11:00 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 2, 11:06 PM CDTSevere Thunderstorm WarningFWDCooke54 min
May 2, 11:12 PM CDTSevere Thunderstorm WarningFWDYoung21 min
May 2, 11:30 PM CDTFlash Flood WarningFWDComanche, Erath3 hr
May 3, 2:38 AM CDTHigh Wind WarningFWDDallas, Parker, Tarrant82 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.